# SDR YENA2024111301473

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A321-231
- Aircraft serial: 03091
- Aircraft time: 65,637 hours, 23,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Exit Ovewing
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#395, HPN-MCO. 'DURING DESCENT AT 26,000 TO LANDING, STRONG ODOR FROM AFT GALLEY (STRONGEST) TO THE FORWARD CABIN (LITEST) ORDER. SOLVENT/ CLEANING SMELL, NOT DIRTY SOCK OF ENG EXHAUST SMELL; COMPLIED WITH INFORMATION NOTICE 217-T015, SECTION A, ISOLATED FAULT TO TYPE 10, (AFT LAV WASTE BIN AND CHLORINE ODOR STATED BY FLIGHT CREW) EMPTIED LAV WASTE BIN. PER TSM 05-50-00-810-085-B / 05-50-810-085-D. AIRCRAFT IS OK FOR SERVICE.'
